# SDR TRBA2009048SUP

- Difficulty date: April 6, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 29,795 hours, 33,950 cycles
- Engine: Pwa PW127
- Engine time: 25,261 hours, 26,551 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 25,261 hours, 26,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL ALERT RECEIVED FOR ENGINE 32.  BOTH CAP ALERT AND WARNING LIGHT ON INDICATOR.  OIL PRESSURE FOR NR 2 ENGINE ZERO.  RETURNED TO MIA WITH 32 ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 2 ENGINE IAW W/C 055006-CS-20000-001 AND 72 JIC  NR 72-00-00-RAI-10000.
